| Catalog Number |
364816 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/06/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for molding defects with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that a bd vacutainer® acd solution b blood collection tubes has molding defects before use.No injury or medical intervention.